Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 261, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 3, 2020, 6:03 PM CDT for Carroll County, Grenada County, Montgomery County, Mississippi. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2020, 6:03 PM CDT (23:03 UTC)
- Expired
- Jun 3, 2020, 7:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, MS, Grenada County, MS, Montgomery County, MS
The radar
The Columbus AFB radar (KGWX), 146 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:37 PM CDT | TSTM WND DMG | 2 N Mccarley, MS | TREE ACROSS THE ROAD. |
| Jun 3, 6:37 PM CDT | HAIL 1.5 | 5 N Mccarley, MS | PING PONG BALL SIZE HAIL REPORTED NORTHEAST OF CARROLLTON. TIME AND LOCATION ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1380 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
291
WUUS54 KJAN 032303
SVRJAN
MSC015-043-097-040000-
/O.NEW.KJAN.SV.W.0261.200603T2303Z-200604T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
603 PM CDT Wed Jun 3 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northern Carroll County in north central Mississippi...
Southern Grenada County in north central Mississippi...
Northwestern Montgomery County in north central Mississippi...
* Until 700 PM CDT.
* At 603 PM CDT, a severe thunderstorm was located near Jefferson, or
10 miles southwest of Grenada, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Jefferson around 615 PM CDT.
Elliott around 635 PM CDT.
Duck Hill around 645 PM CDT.
Other locations impacted by this severe thunderstorm include
Carrollton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3353 9006 3381 9003 3380 8957 3339 8963
TIME...MOT...LOC 2303Z 287DEG 18KT 3368 8996
HAIL...1.00IN
WIND...60MPH
$$
CME4 follow-up statements
915
WWUS54 KJAN 032317
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
617 PM CDT Wed Jun 3 2020
MSC015-043-097-040000-
/O.CON.KJAN.SV.W.0261.000000T0000Z-200604T0000Z/
Carroll MS-Grenada MS-Montgomery MS-
617 PM CDT Wed Jun 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN CARROLL...SOUTHEASTERN GRENADA AND NORTHWESTERN
MONTGOMERY COUNTIES...
At 616 PM CDT, a severe thunderstorm was located over Jefferson, or 9
miles southwest of Grenada, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Elliott around 640 PM CDT.
Duck Hill around 645 PM CDT.
Other locations impacted by this severe thunderstorm include
Carrollton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 3352 9004 3381 8997 3380 8957 3339 8963
TIME...MOT...LOC 2316Z 286DEG 18KT 3366 8989
HAIL...1.00IN
WIND...60MPH
$$
CME222
WWUS54 KJAN 032322
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
622 PM CDT Wed Jun 3 2020
MSC015-043-097-040000-
/O.CON.KJAN.SV.W.0261.000000T0000Z-200604T0000Z/
Carroll MS-Grenada MS-Montgomery MS-
622 PM CDT Wed Jun 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN CARROLL...SOUTHEASTERN GRENADA AND NORTHWESTERN
MONTGOMERY COUNTIES...
At 621 PM CDT, a severe thunderstorm was located over Jefferson, or 9
miles south of Grenada, moving east at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Elliott around 635 PM CDT.
Duck Hill around 645 PM CDT.
Other locations impacted by this severe thunderstorm include
Carrollton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 3352 9004 3379 8991 3376 8958 3339 8963
TIME...MOT...LOC 2321Z 287DEG 18KT 3365 8986
HAIL...1.75IN
WIND...60MPH
$$
CME382
WWUS54 KJAN 032332
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
632 PM CDT Wed Jun 3 2020
MSC043-032342-
/O.CAN.KJAN.SV.W.0261.000000T0000Z-200604T0000Z/
Grenada MS-
632 PM CDT Wed Jun 3 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRENADA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3368 8959 3339 8963 3350 8997 3368 8993
TIME...MOT...LOC 2332Z 289DEG 18KT 3361 8980
$$
MSC015-097-040000-
/O.CON.KJAN.SV.W.0261.000000T0000Z-200604T0000Z/
Carroll MS-Montgomery MS-
632 PM CDT Wed Jun 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN CARROLL AND NORTHWESTERN MONTGOMERY COUNTIES...
At 632 PM CDT, a severe thunderstorm was located near Duck Hill, or 9
miles northwest of Winona, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Duck Hill around 645 PM CDT.
Other locations impacted by this severe thunderstorm include
Carrollton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 3368 8959 3339 8963 3350 8997 3368 8993
TIME...MOT...LOC 2332Z 289DEG 18KT 3361 8980
HAIL...1.00IN
WIND...60MPH
$$
CME095 WWUS54 KJAN 032349 SVSJAN Severe Weather Statement National Weather Service Jackson MS 649 PM CDT Wed Jun 3 2020 MSC015-097-040000- /O.CON.KJAN.SV.W.0261.000000T0000Z-200604T0000Z/ Carroll MS-Montgomery MS- 649 PM CDT Wed Jun 3 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHEASTERN CARROLL AND NORTHWESTERN MONTGOMERY COUNTIES... At 649 PM CDT, a severe thunderstorm was located near Duck Hill, or near Winona, moving east at 20 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe storm will be near... Winona around 655 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Prepare immediately for large hail and damaging winds. People outside should move to a shelter, inside a strong building and away from windows. && LAT...LON 3368 8959 3339 8963 3349 8988 3363 8982 TIME...MOT...LOC 2349Z 291DEG 17KT 3356 8975 HAIL...0.75IN WIND...60MPH $$ CME
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 4:30 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 3, 4:30 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Jackson MS 430 PM CDT Wed Jun 3 2020 .DISCUSSION... Tonight and tomorrow... Unsettled weather will continue showers and thunderstorms through the evening and again tomorrow as the weather pattern remains warm and moisture laden over the region. Diurnally enhanced showers and thunderstorms will slowly weaken and become less widespread later on this evening, though continued shower development will be possible sporadically through the evening. Precip chances return again tomorrow...increasing in coverage through the afternoon hours. A general risk of diurnal convection will get an assist from the remnants of an MCS that moves into the mid Miss River Valley tomorrow afternoon. A marginal risk for severe storms exists mainly for northern MS and southeastern AR...with the main threat being gusty winds and large hail. Overnight tonight, plenty of cloud cover and muggy air will keep the early morning lows in the upper 60s/lower 70s. Tomorrow, high temperatures will climb into the upper 80s for much of MS...and lower 90s west of the Miss River and in portions of the Delta north of I-20. Tomorrow night through Wednesday... The forecast starts off tomorrow night with a belt of northern stream westerlies across the Northern Plains with a southern stream closed low off the California coast and a mid-level ridge over far northern Mexico. Weak troughing will be in place across the southern states with Tropical Storm Cristobal meandering over the Yucatan Peninsula well to our south. A few showers and storms may be ongoing at the start of tomorrow night, but will quickly wane through the evening hours with loss of daytime heating. Another round of diurnally driven showers and storms is expected on Friday with warm afternoon highs in the upper 80s and low 90s. Attention quickly turns to Tropical Storm Cristobal as we head into the weekend. Cristobal will finally start making northward progress on Friday and will be nearing the northern Gulf coast on Sunday morning. The aforementioned closed low off the California coast is progged to evolve into an open wave as it moves onshore and phases with a larger northern stream trough over the Pacific Northwest. At the same time, the mid-level ridge will shift northeast and become centered over the Middle Mississippi River Valley. Uncertainty still exists with regards to eventual track and any impacts to the ArkLaMiss region. Current global guidance indicates a brief slow down in forward motion owing to the ridge before the tropical storm slides northwest and into a weakness between the departing ridge and shortwave trough ejecting out of the Rockies. Confidence is also low with respect to intensity as the system will be fighting vertical wind shear over the northern Gulf of Mexico. Regardless, tropical moisture will begin to overspread southern portions of the area on Saturday with the greatest rain chances and coverage Sunday through Tuesday. It is still too early to try and iron out any impacts due to the inherent uncertainty in both track and intensity, but at least a localized flooding threat appears possible. /TW/ && .AVIATION... 18Z TAF discussion: SCT-BKN cu field underneath cirrus this afternoon, scattered convection breaking out after a short lull from this mornings showers. Expect the tempo tsra through the afternoon and into the evening, diurnally driven for the most part before most will dissipate. Again, setting up for some llvl moisture issues but going with more of a low stratus MVFR/IFR than a fog concern given the continued chances for precip and persistent cloud cover. Terminals to the SE where vis may end up dropping before dawn. Winds will be mostly out of the south/southwest and generally less than 10 kts...almost calm going into tomorrow. && .PRELIMINARY POINT TEMPS/POPS... Jackson 70 87 72 90 / 44 61 12 49 Meridian 70 87 71 90 / 44 63 16 49 Vicksburg 73 89 74 91 / 39 56 10 42 Hattiesburg 70 87 71 90 / 47 52 11 54 Natchez 70 87 73 89 / 42 50 7 42 Greenville 73 89 73 91 / 35 57 16 35 Greenwood 72 88 73 91 / 40 63 18 42 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && TW/HJS
Hazardous weather outlook, Jun 3, 3:16 PM CDT, 2 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 316 PM CDT Wed Jun 3 2020 ARZ074-075-MSZ018-019-025>034-042030- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington- 316 PM CDT Wed Jun 3 2020 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Thursday Thursday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Thursday. LAZ007>009-015-016-023>026-MSZ035>066-072>074-042030- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Humphreys-Holmes-Attala- Winston-Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba- Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne- Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 316 PM CDT Wed Jun 3 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jun 3, 3:59 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
359 PM CDT Wed Jun 3 2020
MSZ063-072-032130-
Lawrence MS-Marion MS-
359 PM CDT Wed Jun 3 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MARION AND SOUTHERN
LAWRENCE COUNTIES UNTIL 430 PM CDT...
At 358 PM CDT, Meteorologists were tracking a strong thunderstorm
near Topeka, or 13 miles northwest of Kokomo, moving northeast at 15
mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Tilton around 425 PM CDT.
Robinwood, Arm and Oak Vale around 430 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3128 9004 3134 9004 3133 9008 3134 9009
3134 9011 3135 9011 3135 9022 3137 9025
3138 9024 3150 9016 3151 8996 3139 8996
3139 8989
TIME...MOT...LOC 2058Z 221DEG 12KT 3137 9012
CMESpecial weather statement, Jun 3, 4:14 PM CDT, 1 hour 49 minutes before
Special Weather Statement National Weather Service Jackson MS 414 PM CDT Wed Jun 3 2020 MSZ051-032145- Newton MS- 414 PM CDT Wed Jun 3 2020 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NEWTON COUNTY UNTIL 445 PM CDT... At 414 PM CDT, Meteorologists were tracking a strong thunderstorm near Lawrence, or near Newton, moving east at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of west central Newton County. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3233 8927 3243 8930 3246 8918 3233 8916 TIME...MOT...LOC 2114Z 248DEG 9KT 3238 8922 CME
Special weather statement, Jun 3, 4:22 PM CDT, 1 hour 41 minutes before
Special Weather Statement National Weather Service Jackson MS 422 PM CDT Wed Jun 3 2020 MSZ064-032145- Jefferson Davis MS- 422 PM CDT Wed Jun 3 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JEFFERSON DAVIS COUNTY UNTIL 445 PM CDT... At 421 PM CDT, Meteorologists were tracking a strong thunderstorm over Prentiss, or 19 miles south of Pinola, moving east at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Prentiss around 430 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3153 8997 3168 8997 3171 8980 3154 8981 TIME...MOT...LOC 2121Z 259DEG 10KT 3160 8990 CME
Local storm report, Jun 3, 4:56 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 5 E JAYESS 31.37N 90.13W
06/03/2020 E0.88 INCH LAWRENCE MS PUBLIC
&&
CESpecial weather statement, Jun 3, 5:49 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
549 PM CDT Wed Jun 3 2020
MSZ027-032315-
Carroll MS-
549 PM CDT Wed Jun 3 2020
...A STRONG THUNDERSTORM WILL AFFECT CARROLL COUNTY UNTIL 615 PM
CDT...
At 549 PM CDT, Meteorologists were tracking a strong thunderstorm
over Coila, or 7 miles north of Black Hawk, moving east at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
North Carrollton around 600 PM CDT.
Other locations impacted by this storm include Carrollton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3365 8979 3327 8979 3333 9015 3346 9013
3346 9010 3359 9010 3367 9009
TIME...MOT...LOC 2249Z 282DEG 11KT 3344 8997
CMESpecial weather statement, Jun 3, 5:56 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
556 PM CDT Wed Jun 3 2020
MSZ026-032330-
Grenada MS-
556 PM CDT Wed Jun 3 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GRENADA COUNTY
UNTIL 630 PM CDT...
At 555 PM CDT, Meteorologists were tracking a strong thunderstorm
over Holcomb, or 9 miles west of Grenada, moving east at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Bew Springs around 610 PM CDT.
Grenada around 620 PM CDT.
Elliott around 630 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3368 8973 3368 9005 3381 9005 3381 8998
3382 8998 3382 8977
TIME...MOT...LOC 2255Z 274DEG 17KT 3373 8997
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:55 AM CDT | Special Weather Statement | JAN | Noxubee | 50 min |
| Jun 3, 11:46 AM CDT | Special Weather Statement | JAN | Lowndes | 44 min |
| Jun 3, 2:02 PM CDT | Special Weather Statement | JAN | Madison | 28 min |
| Jun 3, 2:21 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 39 min |
| Jun 3, 2:41 PM CDT | Special Weather Statement | JAN | Madison | 34 min |
| Jun 3, 3:20 PM CDT | Special Weather Statement | JAN | Leake | 40 min |
| Jun 3, 3:38 PM CDT | Special Weather Statement | JAN | Bolivar | 22 min |
| Jun 3, 3:51 PM CDT | Special Weather Statement | JAN | Smith | 24 min |
| Jun 3, 3:53 PM CDT | Special Weather Statement | JAN | Neshoba | 37 min |
| Jun 3, 3:59 PM CDT | Special Weather Statement | JAN | Lawrence | 31 min |
| Jun 3, 4:05 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 24 min |
| Jun 3, 4:14 PM CDT | Special Weather Statement | JAN | Newton | 31 min |
| Jun 3, 4:22 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 23 min |
| Jun 3, 5:49 PM CDT | Special Weather Statement | JAN | Carroll | 26 min |
| Jun 3, 5:56 PM CDT | Special Weather Statement | JAN | Grenada | 34 min |
| Jun 3, 6:15 PM CDT | Special Weather Statement | JAN | Humphreys | 15 min |
| Jun 3, 6:23 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 67 min |
| Jun 3, 6:48 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 57 min |
| Jun 3, 6:54 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 26 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.